# SDR DALA2014091805163

- Difficulty date: September 18, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR LOWER FRAME BEAM REPAIR SPACER BETWEEN BS 1155-1212.  SPACER WAS REPLACED IAW SRM 53-05, FIG 123.
